Mathematische Zeitschrift

, Volume 136, Issue 3, pp 193–242

On the modular representations of the general linear and symmetric groups

  • Roger W. Carter
  • George Lusztig
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Roger W. Carter
    • 1
  • George Lusztig
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland

Personalised recommendations